Nausea throughout the day and night

Foothill Oaks Care Center
By Foothill Oaks Care Center Latest Reply 2010-11-19 21:34:35 -0600
Started 2010-11-18 19:35:43 -0600

Im a new member to this site and I have to say I think its wonderful. I just wanted to respond to the lady with the nausea problem. I myself have the same problem. I find that if I eat something it helps. However, I also check my blood sugar and frequently it is high when I have this feeling. I hope this helps.


5 replies

Two painful feet
Two painful feet 2010-11-18 21:44:33 -0600 Report

Welcome to our family. I can't help you with your problem because my bs is controled. But I know that you will find the answers you are needing. Keep coming back and post oftened.
Your Friend
JoAnna

Foothill Oaks Care Center
Foothill Oaks Care Center 2010-11-19 10:25:02 -0600 Report

I can relate to your name Two Painful Feet. There are times when it feels just like my feet are on fire and other times when it feels like somebody is sticking needles into my feet. Im on medication for it. Nortriptyline. It helps some but not totally. The only true answer is to keep working on my weight loss and getting my blood sugar under control. Thanks for listening. Its nice to know someone is out there who can relate to all the crazy feelings that go along with this disease.

jayabee52
jayabee52 2010-11-19 21:34:35 -0600 Report

Howdy foothill!

I have Diabetic Neuroppathy ("DN") too. I am also on Nortriptylene, which doesn't seem to help much. I have also been on Neurotin/Gabepentin without much effect either.

I think most everyone here can relate to the crazy feelings about this disease.

Blessings to you and yours!

James

Gabby
GabbyPA 2010-11-18 20:32:40 -0600 Report

Welcome to the site! So good to have you here.

It could be that the high is making you feel bad. Does it go away when you have levels in a more normal range?

The other thing it could be is the meds. If you are taking Metformin, there is a tendency to have tummy troubles.

Foothill Oaks Care Center
Foothill Oaks Care Center 2010-11-19 10:22:15 -0600 Report

I am actually on Metformin 1000mg daily as well as glipizide 10mg three times daily and NPH Insulin 50units at bedtime. I still get highs with all of this. I have recently made some good choices to go on a diet and stick to it before my diabetes kills me. I have had some success. I have lost 40 pounds and my legs do feel much better. I have plateaued but im not giving up because my children and grandchildren as well as my loving husband are worth it. Thanks for listening.

Next Discussion: hi everyone ....... »